# SDR CA041110016

- Difficulty date: October 28, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Snias AS350B
- Aircraft time: 13,517 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: AC67244
- Part serial: NK084
- Condition: Malfunctioned
- Location: Cyclic Stick
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN HYDRAULIC POWER IS RE-ESTABLISHED AFTER DOING HYDRAULIC ACCUMULATOR PREFLIGHT CHECK, THE CYCLIC STICK WOULD GO HARD LEFT, BUT WAS ABLE TO BE OVERCOME AND WOULD ONLY LAST BRIEFLY.  LEFT HAND SERVO WAS REPLACED FOR TROUBLESHOOTING AND PROBLEM WAS RECTIFIED.  ALL FUNCTIONS NORMAL.
